# SDR FDEA202408011166

- Difficulty date: August 1, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: None
- Location: Nr 1 Slat
- Component: Slat, Airbus
- Component part number: A5786325116200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT: EXISTING FLUSH DOULBER REPAIR FOUND ON LH SLAT #1   LEADING EDGE SKIN AT END RIB2A 5.5" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING FLUSH DOUBLER REPAIR ON LH SLAT #1 LEADING EDGE SKIN AT END   RIB 2A 5.5" WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   EA#6-5740-150160 D, TITLE: WINGS - LH SLAT NO.1 - SKIN INBOARD END AT RUBSTRIP - CRACKED.   THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
